# SDR ASAA0440151

- Difficulty date: August 16, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1496377
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - FOUND LOWER FUSELAGE AREA BELOW AFT CARGO COMPARTMENT BILGE LEFT ZEE ANGLE FROM STATION 750 TO 790 IS CORRODED.  REMOVED AND REPLACED AFT CARGO COMPARTMENT ZEE ANGLE FROM STATION 750 TO 790.  REF SRM 53-60-53 PGS 208-209 FIG 204.  (M)
